# SDR USAASB97158

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FL354, EMERGENCY EXIT LIGHTS ON LEFT FORWARD SEATS COME ON DURING FLIGHT AND STAY ON, EVEN IF EMERGENCY EXIT SWITCH IS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT ROW 11 AND 16.  OPERATIONAL CHECK GOOD.  (M)
